Could his be "floxin toxicity"? Is there a way to test?

My mother is experiencing strange neurological symptoms in her head (no other part of her body), and after an ER visit and comprehensive testng including blood work, a CT of brain and a head MRI, doctors can come up with no answers. Based on what she tries to explain but has a hard time describing is going on in her head, I feel like it may be a neurological reaction to something.


She began taking Cipro several days before she felt any symptoms and has no other symptoms than those of "head feeling indescribably strange", clammy, cold then hot (but no fever) and very sleepy. I am wondering if this is a result of the Cipro. Is there a test that can determine if this is the problem?

Comments for Could his be "floxin toxicity"? Is there a way to test?

Click here to add your own comments

No Way to Test
by: Kerri Knox, RN- The Immune Queen!

Hi Mike,

Unfortunately, there is absolutely no way of knowing if your mom's symptoms are due to the Cipro. In fact, most doctors won't even believe that it COULD be due to the Cipro, let alone have a way to prove that it is one way or another.

In any event, since your mom is still suffering and the doctors have no answers for you, about the only thing that you can really do is to treat it 'as if' it is Cipro toxicity.

I recommend that you get my book The Levaquin Tendonitis Solution and follow the protocol that I've outlined. In fact, if you came to me telling me about your mom's symptoms and she had NOT taken Cipro and there was not even a concern that it MAY have been from Cipro poisoning, I would likely recommend a VERY VERY similar course of action as the protocol that I outline in the book anyway.

I also outline suggestions specifically for some of the neurologic symptoms that are caused from the Quinolones as well. So, really, since you have nowhere to go medically and she's been given the all clear from her docs that there is nothing 'wrong', you can either do nothing or give the protocol a try. You don't have much to lose by addressing and improving her diet and nutritional status in an attempt to resolve her symptoms.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video